Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 149-151
DOI: 10.12691/tjant-6-5-5
Open AccessArticle

Transitivity and Minimality of Sets

Dana Mawlood Mohammed1,

1Institute of Training and Educational Development, Sulaimani

Pub. Date: October 27, 2018

Cite this paper:
Dana Mawlood Mohammed. Transitivity and Minimality of Sets. Turkish Journal of Analysis and Number Theory. 2018; 6(5):149-151. doi: 10.12691/tjant-6-5-5


In this paper, we have study some concepts of minimal open, closed sets and minimal functions. Further, we have shown that these properties preserved under conjugate maps.

minimal open sets minimal functions transitivity

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Bruckner A. M., Hu Thakyin On scrambled sets for chaotic functions,Trans. Amer. Math. Soc. 301.1 (1987), 289-297.
[2]  Anuradha N1 and Baby Chacko2, On Minimal Regular Open Sets and Maps in Topological Spaces, Journal of Computer and Mathematical Sciences, Vol.6(4), April 2015. Pp. 182-192.
[3]  A. KAMEYAMA, TOPOLOGICAL TRANSITIVITY AND STRONG TRANSITIVITY, Acta Math. Univ. Comenianae Vol. LXXI, 2(2002), pp. 139-145.
[4]  Mohammed Nokhas Murad Kaki, Introduction to Topological Dynamical Systems II, Lambert academic publisher, Germany.
[5]  P.S. Aleksandrov, H. HopfTopologieSpringer Verlag, Berlin (1935).